The reason I am asking is because I had knee surgery about a month ago, and I have been taking 400 mgs 3 times a day and my sugar levels have become alot higher than is normal for me. My sugar was always under control before I started taking it.
28 Feb 2012
According to the list of known side effects of ibuprofen ... it can cause hypoglycemia. But in your condition since the hyperglycemic episodes have started after you started taking ibuprofen (and that is the only change in your medication, diet, etc.), then it could most likely be the cause of your high blood glucose levels.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Late September, all I did took a small turn with my foot and experienced an extremely sharp pain in the back of my knee. I couldn't walk on that ...
2 answers • 31 Oct 2010
I am also currently taking cymbalta 60 mg. I also had knee surgery and also taking voltaren or oxycodone for the pain. Only take oxycodone if the ...
1 answer • 26 Dec 2011
ALURON tablets have been prescribed fo arthritis of the knee ... can taking them affect my blood sugar levels ?
1 answer • 26 Aug 2013
Am considering gastric bypass surgery. Have had good control of my osteoarthritis with twice daily ibuprofen for many years. Osteoarthritis is ...
0 answers • 4 Apr 2014